# SDR HALA2009120400566

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 90,444 hours, 17,312 cycles
- Engine: Pwa PW4060
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7203705
- Part serial: 1000010
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 26,902 hours, 5,289 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS -RT ENG STARTER INDICATION VALVE LIGHT ON.  REPLACED RT ENG START VALVE IAW AMM 80-11-02.  OPS CHECK OK.  COWLING CLOSED AND SECURED.  SECURED.
